Goto Chapter: Top 1 2 3 4 5 6 7 Bib Ind
 [Top of Book]  [Contents]   [Previous Chapter]   [Next Chapter] 

References

[BBCERS09] Ballester-Bolinches, A., Beidleman, J. C., Cossey, J., Esteban-Romero, R., Ragland, M. F. and Schmidt, J., Permutable subnormal subgroups of finite groups, Arch. Math., 92 (2009), 549-557.

[BBH03a] Ballester-Bolinches, A., Beidleman, J. C. and Heineken, H., A local approach to certain classes of finite groups, Comm. Algebra, 31 (12) (2003), 5931-5942.

[BBH03b] Ballester-Bolinches, A., Beidleman, J. C. and Heineken, H., Groups in which Sylow subgroups and subnormal subgroups permute, Illinois J. Math, 47 (1-2) (2003), 63-69.

[BCE13] Ballester-Bolinches, A., Cosme-Llópez, E. and Esteban-Romero, R., Algorithms for permutability in finite groups, Cent. Eur. J. Math., 11 (11) (2013), 1914-1922.

[BE02] Ballester-Bolinches, A. and Esteban-Romero, R., Sylow permutable subnormal subgroups of finite groups, J. Algebra, 251 (2) (2002), 727-738.

[BEA10] Ballester-Bolinches, A., Esteban-Romero, R. and Asaad, M., Products of finite groups, Walter de Gruyter, Berlin (2010).

[BER07] Ballester-Bolinches, A., Esteban-Romero, R. and Ragland, M., A note on finite PST-groups, J. Group Theory, 10 (2) (2007), 205-210.

[BER09] Ballester-Bolinches, A., Esteban-Romero, R. and Ragland, M., Corrigendum: A note on finite PST-groups, J. Group Theory, 12 (6) (2009), 961-963.

[BBR99] Beidleman, J. C., Brewster, B. and Robinson, D. J. S., Criteria for Permutability to Be Transitive in Finite Groups, J. Algebra, 222 (2) (1999), 400-412.

[BH03] Beidleman, J. C. and Heineken, H., Finite soluble groups whose subnormal subgroups permute with certain classes of subgroups, J. Group Theory, 6 (2) (2003), 139-158.

[EW03] Eick, B. and Wright, C. R. B., GAP package FORMAT --- Computing with formations of finite solvable groups v.~1.3 (2003)
(Available on http://www.uoregon.edu/~wright/RESEARCH/format/ (last visited 30th July 2015)).

[Fog97] Foguel, T., Conjugate-permutable subgroups, J. Algebra, 191 (1997), 235-239.

[Rob68] Robinson, D. J. S., A note on finite groups in which normality is transitive, Proc. Amer. Math. Soc., 19 (1968), 933-937.

[Sch94] Schmidt, R., Subgroup lattices of groups, Walter de Gruyter, De Gruyter Expositions in Mathematics, 14, Berlin (1994).

 [Top of Book]  [Contents]   [Previous Chapter]   [Next Chapter] 
Goto Chapter: Top 1 2 3 4 5 6 7 Bib Ind

generated by GAPDoc2HTML